# SDR SIMA20190305010

- Difficulty date: March 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT #4 AND RT #7 FLOOR EXTRUSIONS ARE CRACKED AND NEED TO BE REPLACED. C/A-COMPLETE:COMPLETED RAR THE #4 RT AND RT #7 EMERGENCY LIGHT STRIP EXTRUSION. IAW AMM 33-50-12.
